1. Relative order and type of entire functions represented by Banach valued Dirichlet series in two variables

Pages 1-14

Dibyendu Banerjee; Nilkanta Mondal


2. On the quadratic support of strongly convex functions

Pages 15-20

S. Abbaszadeh; M Eshaghi Gordji


3. Nonexpansive mappings on complex C*-algebras and their fixed points

Pages 21-29

Davood Alimohammadi


4. On the fine spectrum of generalized upper triangular double-band matrices $\Delta^{uv}$ over the sequence spaces $c_o$ and $c$

Pages 31-43

Javad Fathi


5. Common fixed point theorem for nonexpansive type single valued mappings

Pages 45-51

Pankaj Kumar Jhade; A. S. Saluja


6. Some fixed point theorems for weakly subsequentially continuous and compatible of type (E) mappings with an application

Pages 53-62

Said Beloul


7. Approximate a quadratic mapping in multi-Banach spaces, a fixed point approach

Pages 63-75

Sattar Alizadeh; Fridoun Moradlou


8. On the generalization of Trapezoid Inequality for functions of two variables with bounded variation and applications

Pages 77-85

Huseyin Budak; Mehmet Sarikaya


9. Generalized solution of Sine-Gordon equation

Pages 87-92

Lalla Saadia Chadli; Said Melliani; Abdelaziz Moujahid; Mhamed Elomari


10. Titchmarsh theorem for Jacobi Dini-Lipshitz functions

Pages 93-101

Mustapha Boujeddaine; Said Fahlaoui; Radouan Daher


11. Some new results using Hadamard fractional integral

Pages 103-109

Sabrina Taf; Kamel Brahim


12. Some common fixed point theorems for four $(\psi,\varphi)$-weakly contractive mappings satisfying rational expressions in ordered partial metric spaces

Pages 111-130

R.A. Rashwan; S.M. Saleh


13. A determinant inequality and log-majorisation for operators

Pages 131-140

Seyed Mahmoud Manjegani


14. On the $s^{th}$ derivative of a polynomial

Pages 141-145

Abdullah Mir


15. Vector ultrametric spaces and a fixed point theorem for correspondences

Pages 147-153

Kourosh Nourouzi


16. Variational inequalities on Hilbert $C^*$-modules

Pages 155-165

Hedayat Fathi; S.A.R. Hosseinioun


17. Approximately generalized additive functions in several variables via fixed point method

Pages 167-181

R. Farokhzad Rostami; S.A.R. Hoseinioun


18. Coupled coincidence point in ordered cone metric spaces with examples in game theory

Pages 183-194

Alireza Naeimi Sadigh; Samaneh Ghods


19. On a class of paracontact Riemannian manifold

Pages 195-205

Mahmood Parchetalab


20. Existence of solution and solving the integro-differential equations system by the multi-wavelet Petrov-Galerkin method

Pages 207-218

Mohsen Rabbani


21. On fixed points of fundamentally nonexpansive mappings in Banach spaces

Pages 219-224

Mohammad Moosaei


22. Common fixed point of multivalued graph contraction in metric spaces

Pages 225-230

Masoud Hadian Dehkordi; Masoud Ghods


23. Dynamical behavior of a stage structured prey-predator model

Pages 231-241

Shashi Kant; Vivek Kumar


24. An analog of Titchmarsh's theorem for the Bessel transform in the space $\mathrm{L}_{p,\alpha}(\mathbb{R}_{+})$

Pages 243-248

Mohamed El Hamma; R. Daher; M. Boujeddaine


25. On a Hardy-Hilbert-Type Inequality with a General Homogeneous Kernel

Pages 249-269

Michael Th. Rassias; Bicheng Yang


26. On the shadowing property of nonautonomous discrete systems

Pages 271-277

Hossein Rasuoli


27. Regularized fractional derivatives in Colombeau algebra

Pages 279-287

Mohsen Alimohammady; Fariba Fattahi Amirdehi


28. Functionally closed sets and functionally convex sets in real Banach spaces

Pages 289-294

Madjid Eshaghi; Hamidreza Reisi Dezaki; Alireza Moazzen


29. On intermediate value theorem in ordered Banach spaces for noncompact and discontinuous mappings

Pages 295-300

Ali Farajzadeh


30. Completely continuous Banach algebras

Pages 301-308

Bahman Hayati